# SDR DLL13952760

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Act Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, RT MLG ACTUATOR ATTACH FITTING UPPER FLANGE HOLES 1, 2, 3, 5, 6 ARE CORRODED.  REAMED HOLES TO REMOVE CORROSION, SPOTFACED, ROTOPEEND AND INSTALLED BUSHINGS PER SRM 57-14-00.
